# SDR SIMA20170804002

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 386 hours, 223 cycles
- Engine: Ge CF34*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 4120T04P07
- Part serial: ATC57323
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT ABOUT 90 KNOTS, 5 PERCENT N1 LOSS FOR ABOUT 2 SECONDS.  FOLLOWED BY 5 PERCENT N1 INCREASE,  ALL OTHER PARAMETERS REMAINED NORMAL  REMOVED AND REPLACED THE NR 1 ENGINE FUEL PUMP IAW  EMM 73-00-00, SPECIAL PROCEEDURE 002.  PERFORMED OPS AND LEAK CHECKS IAW MM 72-00-00,  NO DEFECTS NOTED.
